MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L 26GA (1.9F) 0.60MM X 30CM; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC S/L 26GA (1.9F) 0.60MM X 30CM; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384539
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
A risk manager reported a leak noted on catheter just after purple hub.It was reported that the device was repaired and did not require replacement.
 
Additional Manufacturer Narrative
We were unable to review the manufacturing and inspection records for this lot as the lot # was missing.No samples were returned by the customer for evaluation.Additionally, the photographic evidence provided by the customer appeared to support the reported allegation.However, without access to the device affected, we are unable to complete a thorough investigation or determine the root cause.As a result, we cannot determine a definitive root cause or establish an appropriate corrective action at this time.Additional information provided in h.6.And h.11.

Brand Name
L-CATH PICC S/L 26GA (1.9F) 0.60MM X 30CM
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key23646040
Report Number0001625425-2025-01137
Device Sequence Number10123746
Product Code LJS
UDI-Device Identifier00886333209934
UDI-Public00886333209934
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown